NUROFEN 200MG 96 TABLETS

NUROFEN 200MG 96 TABLETS

For many years, Nurofen has provided millions of people with fast, effective pain relief.

With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.

Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

*based only on a 2 tablet dose

Ingredients:
Ibuprofen 200mg | Contains no gluten, wheat or lactose | Contains no preservatives | Contains sucrose

Usage Information:
Take with water.
– Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
– Children (7 to 12 years): 1 tablets every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
– Do not give Nurofen tablets to children under 7 years.

 

Tags: Nurofen 200mg 96 Tablets9300711280144Pain Relief

Reviews

There are no reviews yet.

Be the first to review “NUROFEN 200MG 96 TABLETS”

Your email address will not be published. Required fields are marked *